Previous |  Up |  Next


Title: A solution of an equation for indexed functions (English)
Author: Lachout, Petr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 45
Issue: 1
Year: 2004
Pages: 3-8
Summary lang: English
Category: math
MSC: 60A10
MSC: 60H05
idZBL: Zbl 1185.60008
idMR: MR2109688
Date available: 2012-10-06T02:08:48Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_045-2004-1_2.pdf 400.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo